RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 3(11), Pages 452–455 (Mi msb3521)  

The nonalgebraic character of the manifold of differential equations with rational right-hand sides and with multiple limit cycles

Yu. S. Ilyashenko


Abstract: Let $\mathrm A^R_n$ denote the coefficient space of the equations $\frac{dy}{dx}=\frac{P_n(x,y)}{Q_n(x,y)}$, $(x,y)\in R^2$, where $P_n$ and $Q_n$ are polynomials of degree $n\geqslant2$, and let $M_k$ denote the set of equations $\alpha\in\mathrm A^R_n$ that have limit cycles of multiplicity not less than $k$. For $2\leqslant k\leqslant\frac{n(n+1)}2$ the set $M_k$ is not empty. A proof is given for the
Theorem. The set $M_k$ does not form a semialgebraic manifold.
Bibliography: 4 titles.

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:3, 453–457

Bibliographic databases:

UDC: 517.9
MSC: 34C07, 14M20
Received: 02.03.1970

Citation: Yu. S. Ilyashenko, “The nonalgebraic character of the manifold of differential equations with rational right-hand sides and with multiple limit cycles”, Mat. Sb. (N.S.), 83(125):3(11) (1970), 452–455; Math. USSR-Sb., 12:3 (1970), 453–457

Citation in format AMSBIB
\Bibitem{Ily70}
\by Yu.~S.~Ilyashenko
\paper The nonalgebraic character of the manifold of differential equations with rational right-hand sides and with multiple limit cycles
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 3(11)
\pages 452--455
\mathnet{http://mi.mathnet.ru/msb3521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=276543}
\zmath{https://zbmath.org/?q=an:0215.14702}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 3
\pages 453--457
\crossref{https://doi.org/10.1070/SM1970v012n03ABEH000930}


Linking options:
  • http://mi.mathnet.ru/eng/msb3521
  • http://mi.mathnet.ru/eng/msb/v125/i3/p452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:372
    Full text:70
    References:58
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020